Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 196, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2013, 3:04 PM CDT for Howell County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 3:04 PM CDT (20:04 UTC)
- Expired
- Jul 23, 2013, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Howell County, MO
The radar
The Springfield radar (KSGF), 147 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:05 PM CDT | HAIL 0.25 | Pomona, MO | |
| Jul 23, 3:10 PM CDT | TSTM WND DMG | 5 Sse Willow Springs, MO | TRACTOR TRAILER WAS BLOWN OVER ON HIGHWAY. A BUILDING HAD SEVERE DAMAGE TO AN OUTSIDE WALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
472
WUUS53 KSGF 232004
SVRSGF
MOC091-232045-
/O.NEW.KSGF.SV.W.0196.130723T2004Z-130723T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 345 PM CDT
* AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF WEST PLAINS...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...POMONA...POTTERSVILLE...SOUTH FORK...WEST PLAINS AND
WHITE CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3670 9212 3672 9211 3694 9195 3682 9166
3679 9166 3679 9168 3660 9168 3650 9184
TIME...MOT...LOC 2004Z 322DEG 17KT 3678 9200
HAIL...1.50IN
WIND...60MPH
$$
GRIFFIN2 follow-up statements
502
WWUS53 KSGF 232027
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE JUL 23 2013
MOC091-232045-
/O.CON.KSGF.SV.W.0196.000000T0000Z-130723T2045Z/
HOWELL MO-
327 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWELL COUNTY UNTIL 345 PM CDT...
AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WEST PLAINS...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...POTTERSVILLE...SOUTH FORK AND WEST PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3670 9212 3671 9211 3680 9200 3672 9168
3660 9168 3650 9184
TIME...MOT...LOC 2028Z 322DEG 17KT 3666 9196
HAIL...1.00IN
WIND...60MPH
$$951
WWUS53 KSGF 232040
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE JUL 23 2013
MOC091-232050-
/O.EXP.KSGF.SV.W.0196.000000T0000Z-130723T2045Z/
HOWELL MO-
340 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWELL COUNTY WILL
EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3670 9212 3671 9211 3680 9200 3672 9168
3660 9168 3650 9184
TIME...MOT...LOC 2040Z 322DEG 17KT 3662 9192
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:10 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 23, 12:10 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1210 PM CDT TUE JUL 23 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 144 AM CDT TUE JUL 23 2013 STARTING TO SEE A BAND OF CONVECTION DEVELOP OVER CENTRAL MO IN RESPONSE TO A PASSING SHORTWAVE IN THE MID LEVEL NW FLOW...COUPLED WITH LOW LEVEL CONVERGENCE EVIDENT IN 850MB PROFILER AND WSR 88D NETWORKS. MU CAPES LIFTED FROM AROUND 925MB PRODUCE INSTABILITY ON THE ORDER OF 3000 J/KG SUPPORTING LARGE HAIL AND A LOCALIZED SEVERE TSTM WIND THREAT WITH STRONGER UPDRAFT CORES. LIKE YESTERDAY...A VEERING WIND PROFILE WITH HEIGHT WILL SUPPORT MID LEVEL STORM ROTATION WITH SOME STORMS. THE FRONT WILL CONTINUE TO DROP SOUTH INTO CENTRAL AND SOUTHERN MO TODAY. PROGGED SOUNDINGS DURING THE MIDDAY/AFTERNOON/EVENING SHOW PLENTY OF AVAILABLE INSTABILITY WITH PROGGED ML CAPE VALUES ON THE ORDER OF 3000-3500 J/KG WITH A SEVERE HAIL/DAMAGING TSTM WIND HAZARD POSSIBLE. BEST CHANCES FOR AFTERNOON CONVECTION WILL BE NEAR LOCALIZED CONVERGENCE BOUNDARIES OR THE DIFFUSE FRONT ITSELF. FOR TONIGHT (TUE NIGHT)...THE SFC FRONT DROPS SOUTH OF THE AREA...BUT WITH AN APPROACHING SHORTWAVE...LIFT UP AND OVER THE SFC FRONT INTO AN ELEVATED BAROCLINIC ZONE/FRONT WILL SUPPORT ADDITIONAL CHANCES FOR THUNDERSTORMS .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 144 AM CDT TUE JUL 23 2013 SOME ONGOING WEAKENING CONVECTION MAY BE ONGOING EARLY WED MORNING...BUT IT DOES LOOK LIKE HIGH PRESSURE WILL SHIFT FAR ENOUGH SOUTH TO GRADUALLY PUSH THE BULK OF THE CONVECTION SOUTH OF THE REGION BY AFTERNOON OR EVENING. ECMWF/GFS/GEM ALL MOVE AN UPPER LEVEL DISTURBANCE NOW OFF THE SOUTHERN CA COAST OVER A FLAT UPPER RIDGE THROUGH THE ROCKIES...THEN SOUTHEAST INTO THE CENTRAL PLAINS AND OZARKS FRI. THE GFS IS FASTER WITH THIS FEATURE VERSUS THE GEM AND ECMWF. A MODEL BLEND YIELDS FAIRLY HIGH RAIN CHANCES FRI AND FRI NIGHT. DEEPER NORTHWEST FLOW WITH A LARGE UPPER LOW NORTH OF THE GREAT LAKES SHOULD PUSH A DRIER/COOLER AIR MASS INTO THE AREA OVER THE UPCOMING WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1205 PM CDT TUE JUL 23 2013 VFR CONDITIONS CAN BE EXPECTED THIS AFTERNOON AND THIS EVENING AROUND ANY CONVECTION. CONVECTION IS EXPECTED TO DEVELOP BY LATE AFTERNOON INTO THIS EVENING AROUND ALL TERMINALS IN THE AREA. HAVE CB AND VCTS MENTIONED THROUGH THIS EVENING WITH TEMPO GROUPS AND PROB30 COVERING THE BEST TIMING FOR CONVECTION LATER THIS EVENING AND OVERNIGHT. MOST OF THE CONVECTION SHOULD BE MOVED OUT OF THE AREA BY 09Z OVERNIGHT. VIS AND CEILINGS WILL DROP TO AT LEAST MVFR UNDER CONVECTION AND SHOWERS. WINDS WILL BE STARTING OFF WESTERLY AHEAD OF A COLD FRONT MOVING INTO THE AREA TONIGHT AND SHIFT NORTHEASTERLY OVERNIGHT INTO TOMORROW MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...GRIFFIN
Hazardous weather outlook, Jul 23, 12:15 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1215 PM CDT TUE JUL 23 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1215 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY AFTERNOON HOURS WITH AN INCREASING COVERAGE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AS A FRONT MOVES SOUTHWARD INTO THE OUTLOOK AREA. STRONG INSTABILITY WILL SUPPORT THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ESPECIALLY LATE THIS AFTERNOON AND EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT LIGHTNING OF HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS. HEAT INDEX VALUES WILL REACH THE MID 90S TO NEAR 100 DEGREES IN MANY AREAS BY EARLY AFTERNOON PRIOR TO THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS MAY BE ONGOING OVER PARTS OF THE AREA EARLY WEDNESDAY MORNING. SOME STRONG TO SEVERE STORMS MAY REDEVELOP OVER FAR SOUTHERN MISSOURI DURING THE AFTERNOON. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR...MAINLY LATE THURSDAY NIGHT AND ESPECIALLY INTO FRIDAY AND FRIDAY NIGHT. SOME ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 23, 9:26 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL CROCKER 37.95N 92.26W
07/23/2013 E1.75 INCH PULASKI MO LAW ENFORCEMENT
TIME OF EVENT ESTIMATED.
&&
KARDELLSpecial weather statement, Jul 23, 2:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 PM CDT TUE JUL 23 2013 MOZ096-097-232000- DOUGLAS MO-HOWELL MO- 226 PM CDT TUE JUL 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND NORTHWESTERN HOWELL COUNTIES UNTIL 300 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE WILLOW SPRINGS. PEOPLE IN NORTHEASTERN DOUGLAS AND NORTHWESTERN HOWELL COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3699 9189 3677 9203 3696 9226 3705 9218 TIME...MOT...LOC 1926Z 300DEG 9KT 3693 9210 GRIFFIN
Special weather statement, Jul 23, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT TUE JUL 23 2013
MOZ105-232000-
OZARK MO-
229 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OZARK COUNTY UNTIL
300 PM CDT...
AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GAINESVILLE...OR 29 MILES
SOUTH OF AVA...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE GAINESVILLE.
PEOPLE IN SOUTHERN OZARK COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3653 9258 3662 9248 3650 9219 3649 9220
3649 9253
TIME...MOT...LOC 1930Z 303DEG 9KT 3654 9248
GRIFFINSpecial weather statement, Jul 23, 2:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT TUE JUL 23 2013
MOZ105-232030-
OZARK MO-
256 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK COUNTY UNTIL
330 PM CDT...
AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UDALL...OR 28 MILES SOUTHWEST OF WEST
PLAINS...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD AND UDALL.
LAT...LON 3651 9257 3659 9244 3658 9211 3649 9213
3649 9250
TIME...MOT...LOC 1956Z 296DEG 10KT 3652 9227
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:27 AM CDT | Special Weather Statement | SGF | Pulaski | 48 min |
| Jul 23, 2:37 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 38 min |
| Jul 23, 2:47 AM CDT | Special Weather Statement | SGF | Miller | 28 min |
| Jul 23, 3:01 AM CDT | Special Weather Statement | SGF | Hickory | 44 min |
| Jul 23, 3:04 AM CDT | Special Weather Statement | SGF | Phelps | 41 min |
| Jul 23, 3:09 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 51 min |
| Jul 23, 3:18 AM CDT | Special Weather Statement | SGF | Dent, Maries, Miller, Phelps, Pulaski | 57 min |
| Jul 23, 3:40 AM CDT | Areal Flood Advisory | SGF | Maries, Miller, Phelps, Pulaski | 6 hr |
| Jul 23, 3:43 AM CDT | Special Weather Statement | SGF | Hickory | 32 min |
| Jul 23, 3:49 AM CDT | Special Weather Statement | SGF | Lawrence | 41 min |
| Jul 23, 4:01 AM CDT | Special Weather Statement | SGF | Barry | 44 min |
| Jul 23, 4:20 AM CDT | Special Weather Statement | SGF | Laclede | 25 min |
| Jul 23, 4:24 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 36 min |
| Jul 23, 5:08 AM CDT | Special Weather Statement | SGF | Wright | 52 min |
| Jul 23, 2:26 PM CDT | Special Weather Statement | SGF | Howell | 34 min |
| Jul 23, 2:29 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 23, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 44 min |
| Jul 23, 2:34 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 26 min |
| Jul 23, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 40 min |
| Jul 23, 2:56 PM CDT | Special Weather Statement | SGF | Ozark | 34 min |
| Jul 23, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 41 min |
| Jul 23, 3:37 PM CDT | Special Weather Statement | SGF | Texas | 38 min |
| Jul 23, 3:43 PM CDT | Special Weather Statement | SGF | Camden | 32 min |
| Jul 23, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 42 min |
| Jul 23, 3:58 PM CDT | Special Weather Statement | SGF | Howell | 47 min |
| Jul 23, 4:05 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Jul 23, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Jul 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 44 min |
| Jul 23, 4:17 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark | 6 hr |
| Jul 23, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 48 min |
| Jul 23, 4:30 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 4 hr |
| Jul 23, 4:48 PM CDT | Special Weather Statement | SGF | Texas | 42 min |
| Jul 23, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Jul 23, 5:21 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 6 hr |
| Jul 23, 5:25 PM CDT | Special Weather Statement | SGF | Texas | 50 min |
| Jul 23, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 26 min |
| Jul 23, 5:51 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| Jul 23, 5:56 PM CDT | Special Weather Statement | SGF | Shannon | 34 min |
| Jul 23, 6:56 PM CDT | Special Weather Statement | SGF | Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.